# SDR UALA2012062203323

- Difficulty date: June 19, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 64,419 hours, 23,893 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 62594610
- Part serial: 509
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT PACK ISSUE, FLIGHT DIVERTED.  NOTICED RIGHT RAM AIR INLET DOOR CLOSED AND IRRATIC BEHAVIOR IN COCKPIT.  BITE CHECK FAULTED PACK TEMP VALVE & PACK CONTROLLER.  REPLACED PACK TEMP CONTROLLER REF MM 7 REPLACED PACK TEMP CONTROL VALVE.  ALSO REPLACED RAM AIR INLET ACTUATOR.
